# SDR CX7A194J0359

- Difficulty date: December 16, 2003
- Submitted: January 2, 2004
- Operation: Air carrier
- Aircraft: N307CE
- Make and model: Saab 340B
- Aircraft serial: 340B204
- Aircraft time: 26,695 hours, 30,842 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Part number: 1734362450
- Condition: Illuminated
- Location: Lt Tailpipe
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

LT TAILPIPE HOT LIGHT ILLUMINATED.  ABORTED T/O.
